Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Some existence theorems in the calculus of variations. IV. Isoperimetric problems in non-parametric form


Author: E. J. McShane
Journal: Trans. Amer. Math. Soc. 45 (1939), 173-196
MSC: Primary 49J05; Secondary 58E30
MathSciNet review: 1501986
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 49J05, 58E30

Retrieve articles in all journals with MSC: 49J05, 58E30


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1939-1501986-2
PII: S 0002-9947(1939)1501986-2
Article copyright: © Copyright 1939 American Mathematical Society